A 24-year-old male asked:
Disclaimer

twitching all over body, mainly legs (mostly while resting), thigh vibrates hard, seems like it after huge stress/panic days. supplements did nothing?

1 doctor answer
Dr. Elena Padrell
39 years experience Psychiatry
Consult a neurologis: What you describe requires further questioning and testing and hopefully a physical exam. Involunteer movements are the scope of neurogists, and if they think so, they will refer again to another specialist, may be a psychiatrist. Given that you mention panic attacs , you may be suffering from an anxiety disorder which exacerbates, worsens or even causes what you are dscriibing.
Answered on Dec 6, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Sounds accurate: Cannot imagine a neurologic reaction to flu vaccine except that there have been some cases of guillion-barre syndrome (a form of ascending paralysis) ... Read More
2
2 thanks
A 26-year-old male asked:
Dr. Joseph Woods
27 years experience Pathology
Stress, inactivity,,: Stress itself can cause something like this. Many times it can lead to a stiffness or pain in an arm or hand of leg that can be inexplicable otherwis ... Read More
A 26-year-old male asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Fasciculations: Nobody knoews the reason but caffeine and stress make them worse. Make sure calciummand magnesium levels are normal.
1
1 thank
A 51-year-old female asked:
Dr. Ahmad Ibrahim
18 years experience Urgent Care
Sorry: A full review of your back , circulation , nerves needs to be conducted. Seeing your doctor who manages your testing will give you the most informatio ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month